# SDR 2011F00070

- Difficulty date: March 29, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N149SL
- Make and model: Piagio P180
- Aircraft serial: 1077
- Aircraft time: 5,982 hours, 4,441 cycles
- Engine: Pwa PT6A66
- Engine time: 2,956 hours, 2,276 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

SECURED RT ENGINE.  NOTICED OIL PRESSURE AND TQ DECREASE, SECURED RT ENGINE DUO TO LOW OIL PRESSURE AND TQ.
